February 21st, 2009
|03:51 pm - Bumps|
I just got my wisdom teeth removed...the nova. wore off while they had trouble with one of my teeth, so they had to break it out of my skull (I'm making dangly earrings out of my teeth, so I am one down).
Turns out that I am allergic to Vicodin.
I have crazy, itchy, itchy, itchy bumps all over my skin especially on my arms, hands, chest, neck, and back. The top of my head even itches! I feel completely like an addict on withdraw or something.
I took a bath with oatmeal and baking soda...the oatmeal I couldn't get out of my hair and I think Sage, my cat, was trying to eat it this 'morning.
I've been taking 50 mg of benadry every 4 hoursl. It makes me super tired and drowsy. I'm not allowed to take pain killers with it, so I have to take ibprofin and antibiotic at different intervals...worst art is that I still itch! And the benadryl is supposed to make me stop peeing, but I haven't had that problem as of yet...luckily.
I also have some crazy expensive steroid cream to put on my bumps. It seems to help a little bit.
And I am in fear that the antibiotics are going to give me a yeast infection, so I've been doing shots of apple cider vinegar.
This is day 3 and I'm still swollen like crazy. Itching like crazy. And I haven't been able to get much of my homework done.
I'm not having fun.
Aw maggie, that's terrible. I'm so sorry!
I hope you feel better!
Turns out it was the antibiotics I was allergic to and I kept taking them for a while, so I got hives pretty badly. I still have them a little, but I am pretty sure it's all finally leaving my body. Thank goodness!
oh that's awful! well, at least you know for next time if you ever have to take antibiotics again!
Glad you're feeling better though!